# SDR SWIA201844482

- Difficulty date: February 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 35,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J ANGLE ATTACHING TO BS 280 FLOORBEAM IS CORRODED BETWEEN LBL 9 AND RBL 9. REMOVED AND REPLACED IAW SRM AND REO.
